# SDR SWAA2016091255665

- Difficulty date: August 24, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 68,460 hours, 54,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE CORRODED AT BS 867, BETWEEN LBL 2 TO LBL 4.  REPAIRED SHEAR TIE IAW SRM.
